Measurement of the coefficient of transverse dispersion in flow through packed beds for a wide range of values of the schmidt number

Tipo ID Título Ano DOI Estado Revista Importada do Authenticus? Participantes Participantes (Papel) Participantes (Afiliação) Indexação Classificação Científica Instituições
Artigo em Revista Científica Internacional 53387 Measurement of the coefficient of transverse dispersion in flow through packed beds for a wide range of values of the schmidt number 2001 10.1023/A:1010769402206 Versão Verificada TRANSPORT IN POROUS MEDIA Vol. 44 p. 165-180 Sim
  • J. M. P. Q. Delgado
  • J. R. F. Guedes de Carvalho
  • (Autor)
  • (Autor)
  • FEUP
  • FEUP
  • ISI Web of Knowledge (20Citações)
  • ISI Web of Science
  • Scopus (17Citações)
  • COMPENDEX